# SDR UALA2011120906764

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 80,751 hours, 12,955 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Mirror
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWING MIRROR FOR DOOR 1RT SLIDE PRESSURE ON AFT SIDE OF BUSTLE IS COMPLETELY MISSING.  SLIDE PRESSURE GAUGE IS STILL VIEWABLE, PRESSURE CHECKS OK.  NEEDS NEW VIEW PORT DOOR ASSEMBLY.  REPLACED, OPS CHECKED GOOD.
